Couldn't find what you looking for?

TRY OUR SEARCH!

I need help with Lexapro sexual side effects. I have been using it for my depression and it really helped. But, I have noticed something unusual. It have problems with ejaculation, it is as if it is delayed?? I dont know how to describe it accurately, I do ejaculate, but it is somehow different than before. Could Lexapro be causing it?

Loading...

There is small percentage of people using Lexapro that do experience side effects regarding sexual activity. Delayed ejaculation time is one of those. To be honest, getting exact information about sexual behavior changes while taking medication is a bit hard, because both patients and doctors are not that eager and willing to discuss them. I do know that Lexapro might cause decreased libido, just like in my case. Good thing is, I changed therapy and I am ok now.
Reply

Loading...

OF COURSE.

same happened to me, Its great
Reply

Loading...